Advanced search
Start date
Betweenand

Holomorphic foliations with locally free tangent sheaf

Abstract

In this project, we are going to consider mainly two types of holomorphic foliations: (1) Holomorphic foliations of dimension at least 2, with locally free tangent sheaf, and their deformations; (2) Holomorphic foliations of dimension at least 2, whose normal sheaf has ample determinant and with a compact Kupka connected component of its singularset, with radial transversal type. The main problems we are going to consider are: (1) to find sucient conditions in order to decide when a holomorphic foliation has locally free tangent sheaf; (2) determine when a generic deformation of a holomorphic foliation with locally free tangent sheaf also has locally free tangent sheaf; (3) determine when a foliation with locally free tangent sheaf is rigid; (4) classify the holomorphic vector bundles associated to foliations. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (6)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
OMEGAR CALVO-ANDRADE; MAURÍCIO CÔRREA; ARTURO FERNÁNDEZ-PÉREZ. On non-Kupka points of codimension one foliations on P-3. Anais da Academia Brasileira de Ciências, v. 88, n. 4, p. 2067-2080, . (14/23594-6)
CALVO-ANDRADE, OMEGAR. Foliations with a radial Kupka set on projective spaces. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 47, n. 4, p. 1071-1083, . (14/23594-6)
CALVO-ANDRADE, OMEGAR; RODRIGUEZ DIAZ, LAZARO O.; SA EARP, HENRIQUE N.. Gauge theory and G(2)-geometry on Calabi-Yau links. REVISTA MATEMATICA IBEROAMERICANA, v. 36, n. 6, p. 1753-1778, . (14/24727-0, 14/13357-7, 14/23594-6)
OMEGAR CALVO-ANDRADE; MAURÍCIO CÔRREA; ARTURO FERNÁNDEZ-PÉREZ. On non-Kupka points of codimension one foliations on ℙ3. Anais da Academia Brasileira de Ciências, v. 88, n. 4, p. 2067-2080, . (14/23594-6)
CALVO-ANDRADE, OMEGAR; CORREA, MAURICIO; JARDIM, MARCOS. Codimension One Holomorphic Distributions on the Projective Three-space. INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v. 2020, n. 23, p. 9011-9074, . (14/14743-8, 14/23594-6, 15/20841-5, 16/03759-6)
CALVO-ANDRADE, O.; CORREA, M.; FERNANDEZ-PEREZ, A.. Higher codimensional foliations with Kupka singularities. INTERNATIONAL JOURNAL OF MATHEMATICS, v. 28, n. 3, . (14/23594-6)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.